The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Manuscripta Mathematica.
( Vol. 98 NO.3 / (1999))
Blow-up Rings and Rational Singyularities
Eero Hyry,
Pages. 377-390
Abstract Let $A$ be a normal local which is essentially finite type over a field of characteristic zero. Let $I subset
A$ be an ideal such that the Rees algebra $R_A(I)$ is Cohen-Macaulay and normal. In this paper we address the question. "When
does $R_A(I)$ have rational singularities?' In particular, we study the connection between rational singularities of $R_A(I)$
and the adjoint ideals of the powers $I^n(n in Bbb N)$.
Contents 0. Introduction
1. Preliminaries
2. Rational singularities of Rees algebras
3. Rational singularities and adjoints of ideals
Key words
Mathmatical Subject Classification 13A30, 14B05, 14F17